# SDR QXEA2021030100086

- Difficulty date: February 23, 2021
- Submitted: March 1, 2021
- Operation: Air carrier
- Aircraft: N435QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4232
- Aircraft time: 27,503 hours, 29,752 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Condition: Not Reported
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SHEAR WEB FROM FSX697.60-X715.00 LH SIDE. REMOVED FWD SHEAR WEB FROM FSX697.60-X715.00 LH IAW SRM 51-40-07-02-01(REV 21). INSTALL NEW FWD SHEAR WEB FROM FSX697.60-X715.00 LH  IAW SRM 51-42-05-02-01, 51-42-45-02-01, 51-42-75-02-01, 51-40-15-02-01(REV 21).
